# SDR ASAA2014093009269

- Difficulty date: September 30, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 2,132 hours, 678 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  MAINTENANCE MESSAGES FOR NR 1 ENGINE.  73-10351, 73-20351, THE FMV POSITION SIGNALS DISAGREE.  ACFT GROUNDED.
